Add $100.00 for FREE SHIPPING!
Skip to content

FREE SHIPPING on orders over $100

FREE SHIPPING on orders over $100

Ibuprofen 200 mg Coated Tablets - Bottle of 500

Selection Not Available
Save 9% Save 9%
Original price $12.99
From Original price $12.99
Original price $12.99
Current price $11.88
From $11.88
Current price $11.88
$0.02 / count

FREE SHIPPING on orders over $100

MedicalRite Guarantee This item is authentic and brand new

Features

  • Compare to Advil
  • Temporarily relieves various pains
  • Headache, toothache, fever, and more
  • Generic equivalent
  • Bottle of 500 coated tablets
  • MANUFACTURER MAY VARY

 

Description

This product is designed to compare to the active ingredient in Advil Ibuprofen tablets. It is formulated to temporarily relieve a range of minor aches and pains, including headaches, muscular aches, minor pain and arthritis, toothaches, backaches, the common cold, and menstrual cramps, and it can also temporarily reduce fever.

Please note that the manufacturer of this product may vary, but it offers a generic equivalent to Advil, providing you with trusted pain relief.

Ingredients:

Active Ingredients: In Each Tablet: Ibuprofen USP (200 mg). Purpose: Pain Reliever/Fever Reducer. (NSAID) (Nonsteroidal Anti-Inflammatory Drug).

Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Hypromellose, Lactose Anhydrous, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Red Iron Oxide, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

 

 

Specifications
Item # 904791
MPN 306049
Manufacturer Generic
Type NSAID
Shape Round
User Adult
UOM Packaging Bottle of 500 Tablets
UOM BT

Compare products

{"one"=>"Select 2 or 3 items to compare", "other"=>"{{ count }} of 3 items selected"}

Select first item to compare

Select second item to compare

Select third item to compare

Compare